Advertisement

Manuscripta Mathematica

, Volume 142, Issue 1–2, pp 127–156 | Cite as

Non-locally-free locus of O’Grady’s ten dimensional example

  • Yasunari Nagai
Article
  • 112 Downloads

Abstract

We give a completely explicit description of the fibers of the natural birational morphism from O’Grady’s ten dimensional singular moduli space of sheaves on a K3 surface to the corresponding Donaldson–Uhlenbeck compactification.

Mathematics Subject Classification

14D22 13A50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Beauville, A.: Variétés Kähleriennes dont la première classe de Chern est nulle. J. Differ. Geom. 18(4), 755–782 (1983). (1984) (French)Google Scholar
  2. 2.
    Greuel, G.-M., Pfister, G., Schönemann, H.: SINGULAR–A computer algebra system for polynomial computations (2009). http://www.singular.uni-kl.de
  3. 3.
    Huybrechts, D., Lehn, M.: The geometry of moduli spaces of sheaves. Aspects of Mathematics, E31, Friedr. Vieweg Sohn, Braunschweig (1997)Google Scholar
  4. 4.
    King A.D.: Moduli of representations of finite-dimensional algebras. Q. J. Math. Oxford Ser. (2) 45(180), 515–530 (1994)MATHCrossRefGoogle Scholar
  5. 5.
    Kraft, H.: Klassische Invariantentheorie. Eine Einführung, Algebraische Transformationsgruppen und Invariantentheorie, DMV Sem., vol. 13. Birkhäuser, Basel, pp. 41–62 (1989) (German)Google Scholar
  6. 6.
    Lehn, M., Sorger, C.: La singularité de O’Grady. J. Algebraic Geom. 15(4), 753–770 (2006) (French, with English and French summaries)Google Scholar
  7. 7.
    Nakajima, H.: Lectures on Hilbert schemes of points on surfaces, University Lecture Series, vol. 18. American Mathematical Society, Providence, RI (1999)Google Scholar
  8. 8.
    O’Grady K.G.: Desingularized moduli spaces of sheaves on a K3. Reine Angew. Math. 512, 49–117 (1999). doi: 10.1515/crll.1999.056 MathSciNetMATHGoogle Scholar
  9. 9.
    Perego, A.: The 2-Factoriality of the O’Grady Moduli Spaces, preprint (2009). arXiv:0903.3211Google Scholar
  10. 10.
    Popov, V.L., Vinberg, E.B.: Invariant theory, Algebraic geometry. IV. In: Shafarevich, I.R. (ed.) Encyclopaedia of Mathematical Sciences, vol. 55. Springer, Berlin (1994) (English translation from Russian edition) (1989)Google Scholar
  11. 11.
    Rapagnetta A.: On the Beauville form of the known irreducible symplectic varieties. Math. Ann. 340(1), 77–95 (2008). doi: 10.1007/s00208-007-0139-6 MathSciNetCrossRefGoogle Scholar
  12. 12.
    Weyl H.: The Classical Groups. Their Invariants and Representations. Princeton University Press, Princeton (1939)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Graduate School of Mathematical SciencesThe University of TokyoTokyoJapan

Personalised recommendations